Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have fever, sore throat and stuffy nose. Took clindinimyson. Looking for proper cure

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2444 Questions
My 12 yr old has been sick for 8 days now. She started with fever as high as 104, and sore throat and stuffy nose. Strep test was negative but doctor put gave her antibiotic shot and 10 day course of Augmentin. Fever comes and goes, throat looks awful, swollen gums and canker sores... Called the doc yesterday and he changed antibiotic to Clindinimyson... Just seems to be the same if not worse... Please help!!!
Posted Tue, 11 Dec 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 10 hours later

Thank you for your query.

1. Get a throat swab sent for culture and sensitivity.

2. Since the antibiotics seem to be having no effect, the following conditions will also have to be ruled out:
a. Kawasaki Syndrome.
b. Scarlet Fever.
c. Serum Calcitonin
e. Liver Function Tests
f. Urine Analysis
g. ECG
h. USG Abdomen

4. If she is looking unwell, less active, dehydrated or toxic, you may admit her.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor